# SDR USAA951050

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967
- Part time: 32,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCHES BY 12 INCHES, STRINGER 27L AT BSL 967.  INSTALLED STRINGER SPLICE PER SRM 53-10-3.  REPAIRED PER SRM 53-10-3, FIG 1.  (M)
